Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could I be pregnant or is it something more serious?

I had the Mirena IUD taken out in October and switched to Ortho-Evra (patch). I use as perscribed, but lately have been extremely emotional, constant headaches, pain in abdomen, more frequent urination, tired, and no energy. I'm just trying to understand what is going on and I'm not sure if I should just ignore it for now and see if it goes away. Thanks for the help.

Answer Question
 
steph0617

Asked by steph0617 at 9:13 PM on Jan. 23, 2010 in Pregnancy

Level 1 (-3 Credits)
Answers (2)
  • if you suspect pregnancy, take a test.
    TotallyWarped

    Answer by TotallyWarped at 9:22 PM on Jan. 23, 2010

  • I would def. talk with your doctor. It could be the birth control. I hope you find out what is going on and feel better soon. Also if you are pregnant your going to want to get off that patch ASAP. GL!!
    fitmama13

    Answer by fitmama13 at 9:32 PM on Jan. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
teen pregnancy

Next question overall (Health)
Does anyone have PMDD